IJPAM: Volume 108, No. 1 (2016)
Department of Mathematics
Payame Noor University
P.O. Box 19395-3697, Tehran, IRAN
Abstract. In this present paper, we investigate the hypercyclicity of a hyperbolic weighted composition operator acting on some Banach spaces of holomorphic functions on the open unit ball in .
Received: October 31, 2015
AMS Subject Classification: 47B33, 47B38
Key Words and Phrases: weighted operator, operator, point, parabolic map
Download paper from here.
DOI: 10.12732/ijpam.v108i1.2 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 7 - 11